American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Paul Zusmanovich. Central extensions of current algebras . Trans. Amer. Math. Soc. 334 (1992) 143-152. MR 1069751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Viktor L. Ginzburg and Alan Weinstein. Lie-Poisson structure on some Poisson Lie groups . J. Amer. Math. Soc. 5 (1992) 445-453. MR 1126117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mark Muzere. Relative Lie algebra cohomology revisited . Proc. Amer. Math. Soc. 108 (1990) 665-671. MR 1000161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Phil Hanlon. On the complete ${\rm GL}(n,{\bf C})$-decomposition of the stable cohomology of ${\rm gl}\sb n(A)$ . Trans. Amer. Math. Soc. 308 (1988) 209-225. MR 946439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Rolf Farnsteiner. On the vanishing of homology and cohomology groups of associative algebras . Trans. Amer. Math. Soc. 306 (1988) 651-665. MR 933311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David H. Collingwood. Representations of rank one Lie groups. II. $n$-cohomology. Memoirs of the AMS 74 (1988) MR 954949.
Book volume table of contents

[37] B. L. Feigin and A. Fialowski. Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients. Bull. Amer. Math. Soc. 17 (1987) 333-337. MR 903746.
Abstract, references, and article information   
View Article: PDF

[38] Eric M. Friedlander and Brian J. Parshall. Representations of mod $p$ Lie algebras. Bull. Amer. Math. Soc. 17 (1987) 129-132. MR 888888.
Abstract, references, and article information   
View Article: PDF

[39] Rolf Farnsteiner. On the cohomology of associative algebras and Lie algebras . Proc. Amer. Math. Soc. 99 (1987) 415-420. MR 875373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hubert Goldschmidt. Duality theorems in deformation theory . Trans. Amer. Math. Soc. 292 (1985) 1-49. MR 805952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. G. Dwyer. Homology of integral upper-triangular matrices . Proc. Amer. Math. Soc. 94 (1985) 523-528. MR 787905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] L. J. Santharoubane. Cohomology of Heisenberg Lie algebras . Proc. Amer. Math. Soc. 87 (1983) 23-28. MR 677223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Toru Tsujishita. Continuous cohomology of the Lie algebra of vector fields. Memoirs of the AMS 34 (1981) MR 634471.
Book volume table of contents

[45] Richard Penney. Lie cohomology of representations of nilpotent Lie groups and holomorphically induced representations . Trans. Amer. Math. Soc. 261 (1980) 33-51. MR 576862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia